Doctor insights on:
Can Adderall Make You Dizzy
I am only 16 years old. I've been taking Adderall often lately.Every time i stand up i get dizzy and everything turns white. Do you think that has anything to do with it?
Maybe: What does "i am taking it often" mean? If you are taking it more often than prescribed then yes your symptoms could be a side effect. Do not take it if it is not yours and if it is do not take more then the recommended dosage. You are asking for trouble. You could also be low on fluids and experiencing a drop in blood pressure when you stand up too fast. ...Read more
Suddenly felt dizzy, profusely sweaty, and nauseous..Passed quickly after sitting down+drinking H20. On Adderall w/ poor appetite Could it be low BG?
Possibly: But wouldn't be better with drinking water that has no sugar in it. It may be that you were having what is called a pre-syncopal episode that occur because of many reasons, one being dehydration. It is when the tone in your blood vessels is poor and blood is not flowing to your head as well. Have a check up and let your doctor know about the episode. If you are concerned about BG have it checked. ...Read more
How can I prevent Adderall crash? I take Adderall daily and it really helps me focus in school. I overall really like it. The only thing is that towards the end of the day i get hit with this really bad "crash". I get really weak/dizzy, i get in to a real
I : I don't want to give the impression that I am not fully addressing your question with this response. I do recommend that you address this with your doctor / psychiatrist as she/ he knows key information about you and how your Adderall is being prescribed. For instance, if you are on an immediate release form of adderall, you might have less side effects if you were treated with an extended release form. What time of day you take your adderall, your dosage, if you are taking fast release form of stimulants with it, if you are ingesting caffiene are all issues which need to be taken into consideration. ...Read moreSee 1 more doctor answer
I had a total of 4 energy drinks and 1 Adderall pill within 7 hours. Everytime I close my eyes I feel dizzy and nauseous. What do I?
Bad combination: Mixed amphetamine salts (Adderall) generally should not be mixed with that much caffeine. The amount of stimulants that the brain receives can be too much. If the dizziness and nausea persist you should be seen at the ER. If you have a problem with overuse or abuse of stimulants please seek help from a physician knowledgeable in addictions. ...Read moreSee 2 more doctor answers
How long after a mild concussion can I resume my normal medication of adderall? Will that hurt my brain in anyway? Dizzy ness has lessened in 5 days.
Consult physician: If Adderall necessary for function at school or work then obtain clearance from your physician. Otherwise hold off until completely resolved. Meanwhile rest, restrict activities engaging in them as manageable without problem. Adderall will not hurt your brain five days following a mild concussion that is resolving. Supervision to observe for signs of deterioration is important (see comment below). ...Read more
From Adderall to the XR 20mg on wednesday. 4 days ago. 24 hours now I have been getting dizzy spells and a lobster red skin rash, all over my body?!
My 15 yr child is having adverse side effects to adderall. Ishould i take her to the ER today was her first dose about 2 hrs ago. She says she feels dizzy and has a headache. Im thinking her blood pressure is elevated and wanted to know if there was somet
Bad chronic sinus infections. Dizziness, puking, headaches, congestion, etc. Decongestants, antibiotics don't help.Took Adderall, and it cleared up?
You discovered it!: Amphetamines are closely related to decongestants - these classes of drugs are very similar structurally. Pseudoephedrine is often used as a 'starter base' in the illegal manufacture of methamphetamine. When they were discovered, amphetamines were initially studied as possible decongestants. You are not alone. Glad it helps w/ something so needed but be careful of addiction. ...Read moreSee 1 more doctor answer
Dextroamphetamine|racemic amphetamine is an appetite suppressant which is a kind ...Read more
- Talk to a doctor live online for free
- Can antibiotics make you dizzy?
- Can too much sugar make you dizzy?
- Can new glasses make you dizzy?
- Ask a doctor a question free online
- Can a low levels of iron make you become dizzy?
- Can having high cholesterol make you dizzy have headaches?
- Can not eating make you dizzy?
- Can a head cold make you feel dizzy?
- Talk to a urgent care specialist online for free